# SDR 20010228CW011

- Difficulty date: February 1, 2001
- Submitted: February 28, 2001
- Operation: General aviation
- Aircraft: N4135C
- Make and model: Cessna R182
- Aircraft serial: R18200326
- Engine: Lyc IO540*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300LR20
- Condition: Corroded
- Location: Elt
- Component: Elt, Ack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF ELT AND BATTERIES, WERE FOUND TO BE CORRODED AND SWELLING, THE BATTERY COMPARTMENT IS WET WITH A LIQUID.  COMPOSITION OF LIQUID UNKNOWN.  ELT IS INSIDE TAIL SECTION OF AC AND NOT SUBJECT TO WATER EXPOSURE.
